Analysis of a hash-function of Yi and Lam. / Martin, Keith M.; Mitchell, Chris J.

In: Electronics Letters, Vol. 34, No. 24, 1998, p. 2327-2328.

Research output: Contribution to journalArticle

Published

Documents

  • Aoahfo

    Submitted manuscript, 104 KB, PDF document

Links

Original languageEnglish
Pages (from-to)2327-2328
Number of pages2
JournalElectronics Letters
Volume34
Issue number24
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1338664